You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Tightly Closed Ideals of Small Type
Proceedings of the American Mathematical Society
Vol. 132, No. 2 (Feb., 2004), pp. 341-346
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1194060
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study the smallest possible type of tightly closed ideals that are cofinal with the powers of the maximal ideal; this numerical invariant yields information about the tight closure of arbitrary ideals in the ring.
Proceedings of the American Mathematical Society © 2004 American Mathematical Society